# SDR DALA2024042204632

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 75,174 hours, 9,962 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: False Indication
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DOOR 2R INDICATION SHOWING OPEN WHEN DOOR. CORRECTIVE ACTION: CLEANED PROX SENSORS AND REPLACED PSCU. (0305369)
